# SDR SWAA2012031502222

- Difficulty date: February 22, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573735
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER LOWER SURFACE CRACKED.  REPAIRED SPOILER PER SRM.
